# SDR GLBA201105121

- Difficulty date: May 12, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 29,071 hours, 30,436 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Binding
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND SEAT 5A EMERGENCY EXIT TRIM BINDS ON LIGHT COVER. MX RESECURED THE LATCH IAW EMM 25-29-01, ADJUSTED UPPER TRIM PIECE IAW EMM 52-20-00, NO FURTHER BINDING NOTED.
